My daughter is allergic to sulfur drugs. the H1N1 vaccine contains gentamicin sulfate. I'm trying to find out if this is something she can not have. Her appt. for the vaccine is tomorrow. please if anyone knows this answer. thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is this drug a problem for sulfur allergic patients
1 answer • 17 Nov 2009
... sulfonamides in medication & believe I have reaction to sulfur & salicylic acid in soaps. All i try makes matters worse & I give it ...
1 answer • 7 Jul 2011
IV gentamicin has caused severe dizzyness from ototoxicity=can't walk without falling. Does anyone have similar problems or answers on how to ...
1 answer • 25 Oct 2012
i am allergic to sulfur and when taken orally have a tremendous rash... using a topical ointment lobetasol propionate which contains neomycin ...
2 answers • 10 Jun 2013
It started at 3 pm yesterday just as burps smelling like sulfur. Around 7pm began to vomit over and over till 3am now weak and scared to eat ...
1 answer • 8 May 2014